| Model Number |
1804300-08 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Myocardial Infarction (1969); Thrombosis/Thrombus (4440)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of thrombosis and myocardial infarction are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2022, the patient experienced a non-st elevation myocardial infarction (nstemi) and 2 xience skypoint stents (3.0x08mm, 2.5x15mm) were implanted.On (b)(6) 2022, the patient experienced post-procedural cardiac disturbances and an st elevation myocardial infarction.The patient was hospitalized.Thrombus may have been noted in one of the stents, so percutaneous coronary intervention was performed.On (b)(6) 2022, the patient experienced a non-st elevation myocardial infarction.Stenosis was noted in an unspecified stent, unrelated to the xience skypoint stents and a non-abbott stent was implanted.There was no adverse patient sequela.No additional information was provided.